# SDR AALA20070582

- Difficulty date: March 31, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VVI INFLIGHT T922/31MAR - WEATHER RADAR INOPERATIVE.  DECLARED EMERGENCY TO RECEIVE VISUAL CLEAR OF CLOUDS TO RETURN TO VVI.  LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR ANTENNA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
